Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 14, NWS Midland/Odessa, TX

February 21, 20084 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Feb 21, 2008, 6:42 AM CST for 4 counties in Texas. It took effect at Feb 21, 2008, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 21, 2008, 6:42 AM CST (12:42 UTC)
In effect from
Feb 21, 2008, 12:00 PM CST
Expired
Feb 21, 2008, 7:00 PM CST
In force
7 hr
Issued by
NWS Midland/Odessa, TX

Counties Loving County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 101 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1853 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 211242
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
642 AM CST THU FEB 21 2008

TXZ057>060-067-074-075-080-081-212100-
/O.UPG.KMAF.FW.A.0010.080221T1900Z-080222T0200Z/
/O.NEW.KMAF.FW.W.0014.080221T1800Z-080222T0100Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-BIG BEND AREA-
642 AM CST THU FEB 21 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL SPREAD EAST ACROSS THE
AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO THE 60S IN THE
HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO THE 70S 
ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10 TO 15
PCT.  WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH ARE
EXPECTED TO DEVELOPMENT AFTER NOON...EXCEPT IN THE DAVIS MOUNTAINS
WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

NMZ115-212100-
/O.NEW.KMAF.FW.W.0014.080221T1800Z-080222T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
542 AM MST THU FEB 21 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL SPREAD EAST ACROSS THE
SOUTHEAST NEW MEXICO PLAINS THIS AFTERNOON. AS TEMPERATURES WARM
INTO THE 60S AND LOWER 70S...THIS WILL RESULT IN MINIMUM HUMIDITIES
OF 10 TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30
MPH ARE EXPECTED TO DEVELOPMENT AFTER NOON.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$
1 follow-up statement
000 
WWUS84 KMAF 212058
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
258 PM CST THU FEB 21 2008

NMZ115-TXZ058>060-067-221100-
/O.NEW.KMAF.FW.A.0011.080223T1900Z-080224T0000Z/
/O.CON.KMAF.FW.W.0014.000000T0000Z-080222T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
258 PM CST THU FEB 21 2008 /158 PM MST THU FEB 21 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING.

DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO
THE 60S IN THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO
THE 70S ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10
TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH
ARE EXPECTED TO DEVELOPMENT AFTER NOON...EXCEPT IN THE DAVIS
MOUNTAINS WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR.

THE COMBINATION OF WESTERLY 20 FOOT WINDS INCREASING ABOVE 20 
MPH...AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT
AND HIGH FIRE DANGER WILL CONTINUE TO BRING FAVORABLE CONDITIONS
FOR RAPID FIRE GROWTH AND SPREAD AGAIN SATURDAY AFTERNOON. 

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

TXZ057-074-075-080-081-220100-
/O.CON.KMAF.FW.W.0014.000000T0000Z-080222T0100Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
PECOS-MARFA PLATEAU-BIG BEND AREA-
258 PM CST THU FEB 21 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

DRY AIR AND WESTERLY DOWNSLOPE WINDS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA DURING THE AFTERNOON. AS TEMPERATURES WARM INTO
THE 60S IN THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS...AND INTO
THE 70S ELSEWHERE...THIS WILL RESULT IN MINIMUM HUMIDITIES OF 10
TO 15 PCT. WEST WINDS SUSTAINED NEAR 20 MPH WITH GUSTS TO 30 MPH
ARE EXPECTED TO CONTINUE THIS AFTERNOON...EXCEPT IN THE DAVIS
MOUNTAINS WHERE HIGHER GUSTS OVER 50 MPH WILL OCCUR.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES.

$$

TXZ045>048-050>053-061>063-068>070-221100-
/O.NEW.KMAF.FW.A.0011.080223T1900Z-080224T0000Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-
258 PM CST THU FEB 21 2008

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. 

THE COMBINATION OF WESTERLY 20 FOOT WINDS INCREASING ABOVE 20 
MPH...AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT
AND HIGH FIRE DANGER WILL CONTINUE TO BRING FAVORABLE CONDITIONS
FOR RAPID FIRE GROWTH AND SPREAD AGAIN SATURDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 21, 5:48 AM CST, 54 minutes earlier.

Area forecast discussion, Feb 21, 5:48 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 AM CST THU FEB 21 2008

.AVIATION...
LOWERED VIS THIS MORNING AFFECTING KMAF AND KHOB WITH LIFR AND IFR
CONDITIONS RESPECTIVELY. EXPECT THESE CONDITIONS TO STAY WHERE
THEY ARE RATHER THAN WORSEN...AND THEN BEGIN TO IMPROVE AFTER
SUNRISE THIS MORNING.

NEAR CALM WINDS AREAWIDE WILL INCREASE FROM THE WEST AND SOUTHWEST
LATER THIS MORNING/EARLY THIS AFTERNOON. EXPECT SUSTAINED WINDS
NEAR 15KT WITH GUSTS TO NEAR 30KT POSSIBLE ACROSS AREA TERMINALS.
WINDS ARE EXPECTED TO DECREASE TO NEAR 10KT OVERNIGHT TONIGHT AND
REMAIN FROM THE WEST WITH MAYBE A NORTHWEST SHIFT LATER IN THE
OVERNIGHT. /13/

&&

.PREV DISCUSSION... /ISSUED 543 AM CST THU FEB 21 2008/

DISCUSSION...
A POTENT SOUTHERN STREAM SHORTWAVE TROUGH WAS TRANSLATING EASTWARD
THROUGH ARIZONA THIS MORNING...WHILE A COLD FRONT HAD MOVED SOUTH TO
A CARLSBAD...PECOS...CRANE AND BIG LAKE LINE BY 21/10Z.  FOG HAD
DEVELOPED BEHIND THE FRONTAL BOUNDARY...AND POSSIBLY SOME DRIZZLE
WITHIN AREA OF WEAK ISENTROPIC UPGLIDE...BUT WAS NOT VERY THICK
ACCORDING TO OBSERVATIONS AND PHONE CALLS.  WINDS IN THE GUADALUPE
AND DAVIS MOUNTAINS HAD INCREASED OVERNIGHT...BUT REMAINED BELOW 40
MPH SUSTAINED SO FAR.

WILL CARRY FOG IN AREAS BEHIND THE FRONTAL BOUNDARY THIS MORNING...
IN ADDITION TO PATCHY DRIZZLE.  THINK VISIBILITIES WILL REMAIN HIGH
ENOUGH TO FOREGO A DENSE FOG ADVISORY...WHILE SURFACE TEMPERATURES
OF 30 DEGREES OR HIGHER...AND RECENT WARM TEMPERATURES WILL
ALLEVIATE ANY FREEZING DRIZZLE CONCERNS.  THE FOG SHOULD LIFT
THROUGH MID MORNING AS SURFACE PRESSURE FALLS CONTINUE AREAWIDE WITH
THE APPROACH OF THE SAID SHORTWAVE TROUGH.  AS THE SHORTWAVE TROUGH
MOVES OVER NEW MEXICO THIS AFTERNOON SOME ELEVATED INSTABILITY CROPS
UP OVER SOUTHEAST NEW MEXICO...ALONG WITH STEEP LAPSE RATES AROUND 8
C/KM.  ADDED ISOLATED THUNDERSTORMS TO NORTHERN LEA COUNTY...
ALTHOUGH THE SUB CLOUD LAYER WILL REMAIN VERY DRY AND LIMIT ANY
PRECIPITATION.  BESIDES THE BEST DYNAMICS WILL REMAIN NORTH OF THE
CWA TOO.

TONIGHT THE FRONTAL BOUNDARY WILL LIKELY SLIP SOUTH INTO THE AREA
AGAIN...WITH THE SOUTHERN EXTENT IT TRAVELS TO AGAIN A DILEMMA RIGHT
NOW.  HAVE COOLED TEMPERATURES FROM NORTHERN LEA COUNTY ACROSS THE
NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS FOR THIS
POSSIBILITY.  ALSO ADDED PATCHY FOG AS WHAT MOISTURE IS AVAILABLE
COULD POOL ALONG THE BOUNDARY AGAIN.  TEMPERATURES WILL WARM ABOVE
NORMAL AREAWIDE AGAIN FRIDAY THROUGH SUNDAY AS PERSISTENT WESTERLY
FLOW ALOFT WILL BE REPLACED BY A TRANSIENT UPPER RIDGE.  EVEN WARMER
TEMPERATURES WILL BE POSSIBLE MONDAY AS WEST WINDS INCREASE AHEAD OF
ANOTHER SOUTHERN STREAM SHORTWAVE TROUGH.  A COLD FRONT WILL FOLLOW
MONDAY NIGHT AND TUESDAY AND COOL TEMPS BACK BELOW NORMAL VALUES.  A
WARMING TREND WILL FOLLOW WEDNESDAY WITH ABOVE NORMAL TEMPS EXPECTED
AGAIN BY NEXT THURSDAY.  THERE APPEARS TO BE LITTLE CHANCE OF
PRECIPITATION THROUGHOUT THE FORECAST.

FIRE WEATHER...
FIRE WEATHER WILL BE A CONCERN THIS AFTERNOON...THAT IS IF WIND
SPEEDS ACTUALLY PICK UP UNDER WHAT APPEARS TO BE QUITE A BIT OF
CLOUD COVER THAT WILL BE MOVING OVER THE AREA...AND TEMPERATURES
WARM AND DEWPOINTS BOTTOM OUT AS EXPECTED.  SINCE WINDS DO LOOK LIKE
THEY COULD BE AROUND 20 MPH SUSTAINED...WENT WITH A RED FLAG WARNING
FOR THE SOUTHEAST NEW MEXICO PLAINS...SOUTH OVER UPPER TRANS
PECOS...MARFA PLATEAU...DAVIS MOUNTAINS...STOCKTON PLATEAU AND BIG
BEND REGION DESPITE THESE CONCERNS.  MORE THAN LIKELY SOME OF THESE
AREAS WILL SEE RED FLAG CONDITIONS IF THE WINDS MATERIALIZE...SO
CONSIDERING THE STATE OF FUELS WOULD RATHER ERR IN THIS MANNER.  THE
RED FLAG WARNING WILL BE IN EFFECT FROM 21/18Z TILL 22/01Z WHEN WIND
SPEEDS DIMINISH AND/OR RH/S INCREASE ENOUGH.

RECOVERY TONIGHT WILL BE POOR TO FAIR OVER ALL BUT THE NORTHERN
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS WHERE A COLD FRONT IS
EXPECTED TO DROP BACK TO THE SOUTH.  FIRE WEATHER CONCERNS WILL
REMAIN ELEVATED BOTH FRIDAY AND SATURDAY...BUT HAVE FOREGONE
ISSUANCE OF A FIRE WEATHER WATCH FOR EITHER DAY AT THIS POINT AS
THE SURFACE PRESSURE GRADIENT DOES NOT APPEAR TO BE AS STRONG
FRIDAY...AND THERE IS TOO MUCH DISAGREEMENT AMONGST PROGS FOR ANY
CERTAINTY ON WINDS SATURDAY.  ONE OR BOTH OF THESE DAYS COULD BE
SUBJECT TO A RED FLAG WARNING ON SUBSEQUENT SHIFTS THOUGH.

ALTHOUGH FRIDAY AND SATURDAY LOOK MARGINAL FOR FIRE WEATHER DUE TO
UNCERTAINTY IN WIND SPEEDS...AND LIGHTER WINDS AREAWIDE WILL
ALLEVIATE FIRE WEATHER CONCERNS SUNDAY...IT APPEARS MONDAY WILL BE
THE NEXT CERTAIN FIRE WEATHER DAY OVER MOST OF THE AREA.  WELL ABOVE
NORMAL TEMPERATURES WILL LIKELY COMBINE WITH WINDY CONDITIONS
AREAWIDE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM
     ROSWELL/LNZ.

     HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 8 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

TX...RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES...BIG BEND AREA...DAVIS/APACHE
     MOUNTAINS AREA...LOVING...MARFA PLATEAU...PECOS...REEVES
     COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
     CORRIDOR...WARD...WINKLER.

     HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 9 PM
     CST /8 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&

13
Hazardous weather outlook, Feb 21, 5:18 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
518 AM CST THU FEB 21 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
518 AM CST THU FEB 21 2008 /418 AM MST THU FEB 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WESTERLY WINDS ARE EXPECTED TO BEGIN INCREASING THIS
MORNING...ESPECIALLY ACROSS THE MOUNTAINS OF WEST TEXAS AND
SOUTHEAST NEW MEXICO. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH
GUSTS TO NEAR 65 MPH POSSIBLE.

IN ADDITION...WITH THE STRONG WINDS AND DRY CONDITIONS...CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS THE TRANS PECOS REGIONS. LOW RH
VALUES...THE STRONG WESTERLY WINDS...AND AMPLE FUELS WILL LEAD TO
HIGH FIRE DANGER TODAY.

LOCALIZED PATCHY FOG WILL ALSO BE POSSIBLE THROUGHOUT THE EARLY
MORNING HOURS TODAY NEAR AND JUST NORTH OF THE FRONTAL BOUNDARY
OVER THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. EXPECT
VARIABLE VISIBILITIES ACROSS THESE REGIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASED WINDS AND DRY CONDITIONS ON FRIDAY AND SATURDAY WILL
AGAIN CONTRIBUTE TO HIGH FIRE DANGER ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

13

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 5:56 AM CSTHigh Wind WarningMAFEddy15 hr
Feb 21, 2:58 PM CSTFire Weather WatchMAF38 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.